Panic Disorder

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is difficulty breathing after a workout sign of heart disease?

Query: Hi doctor, A few months ago, I have been having left side pain from my shoulder blade down to my arm till the tip of the last finger. I have had ECGs, blood work, chest x-rays and finally a CT angiogram. All were normal. I am tempted to go to the ER every time this happens, because I think this migh...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I appreciate you and have thoroughly worked through your case. I can well realize the sensitivity of the issues you are feeling right now. My discussion today will mostly comprise of reassurance and explaining the things in the best possible way for easy understanding. Th...  Read Full »

Is it advisable to increase the dose of Fluanxol up to 3 mg for my panic disorder?

Query: Hello doctor, I am a 31-year-old guy who has been living with panic disorder for 10 years now. Panic has taken over my body and last year was pure hell in my life. I was finally admitted in December and after that the anxiety has only returned. I wake up with streaks in my arms and legs and I feel ...  Read Full »


Dr. Ramchandra Lamba

Psychiatrist, Sexologist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. I have gone through your concern and I think that probably Quetiapine can help you to some extent. Adding Lithium is unlikely to helpful unless you have comorbid depression or bipolar disorder. If SSRI (selective serotonin reuptake inhibitor) group of drug have not be...  Read Full »

Please suggest the best medicine for my psychological disorders.

Query: Hello doctor, I would like to ask you about treatment recommendations (maybe a few variations) for my condition. I have bipolar disorder type II, social and generalized disorder, and panic disorder. However, I am in constant depression for one year. I do not cycle anymore if I do, my hypomania is ...  Read Full »


Dr. Parth Nagda

Psychiatrist

Answer: Hello, Welcome to icliniq.com. Thank you for your detailed query and history. With regards to your anxiety symptoms, you have tried out SSRI (selective serotonin reuptake inhibitor) and SNRI (serotonin-norepinephrine reuptake inhibitor) class of medications. So, I would like to suggest you try a...  Read Full »

Is it normal to masturbate to amusing stories?

Query: Hi doctor, When I was little, I sometimes masturbated to amusing stories I heard like a thief being caught and tickled by kids. I do not do that now. However, I remember that. I just want to be a normal guy. Does this mean I am not normal? Did that turn me into an abnormal guy? Any reassurance would...  Read Full »


Dr. Hardik Tusharkant Bambhania

General Practitioner, Psychologist Counsellor, Psychotherapist

Answer: Hello, Welcome to icliniq.com. We humans have all sorts of fantasies which can lead us to be either emotionally or sexually excited.¬†During childhood we may have developed obsessions with certain things or scenarios. They can seem unusual or abnormal to us when we grow up. Your fascination with sto...  Read Full »

Will taking antidepressant drugs during exam time affect my learning skills?

Query: Hello doctor, I am 18 years old. Today I finally got the courage to talk to my doctor about the stress obsessive thoughts, and the physical harm it does to me. I got an appointment with a psychologist. She diagnosed me with anxiety, panic disorder, and being severe hyperemotional. The doctor did n...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hello, Welcome to icliniq.com. First of all, I am so sorry to hear about your problem. I can imagine how hard it is for you, especially when you have so much to deal with. Although therapy is essential in treating anxiety, medications are a must to control the physical symptoms. You have not ment...  Read Full »

When does the sedative effect of Effexor go away?

Query: Hello doctor, I have just started taking Effexor XR 75 mg for panic disorder for seven days. I felt so sedating, I cannot even get out of my bed. I really want to give it a chance, but this is too much for me. Will this go away? Should I change the medicines? What should I do? I do not want to give ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. Effexor XR (Venlafaxine) can be quite sedating in few cases in which you have the following options. 1. If you are taking this medicine in the morning time, then it is advisable to use it at bed time. 2. Take the plain preparation of Effexor rather than XR, if the ...  Read Full »

I was diagnosed with bipolar 2 and panic disorder. I worry that I may be in psychosis. Is this normal?

Query: Hello doctor,I was diagnosed with bipolar 2 and panic disorder. I currently take Zoloft and Klonopin. My psychologist believes I am functioning normally, but sometimes I worry that I may be in psychosis, or displaying symptoms. My only concern is that recently, I have been having paranoid thoughts. ...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. It is common to have some paranoid thoughts, especially when you are feeling stressed, anxious, and feeling low in confidence. From the way you have described your symptoms, psychosis appears very unlikely. You can recognize the paranoid nature of your thinking, and ...  Read Full »

I want medicine without side effect for anxiety and panic disorder. Is Imipramine a good choice?

Query: Hello doctor, I have tried Lexapro, Wellbutrin, Effexor, and Prozac for anxiety and panic disorder. But I suffer from the side effects of these medications. My biggest complaints were increased anxiety, and panic attacks, along with weight gain (50 pounds), and tachycardia that kept me up at night ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your problem. Imipramine is a tricyclic antidepressant drug, and yes the drug is known to result in side effects like weight gain. But this depends upon the dose, the duration of treatment, patient factors, etc. Lexapro (Escitalopram), Wellbutrin (Bu...  Read Full »

Can prolonged stress cause any damage to the brain?

Query: Hi doctor, I have been suffering from fatigue for more than two years now. I am a 34-year-old otherwise healthy male, all blood, hormone, vitamin tests have come back perfect. However, it started after a long and intense panic disorder, which lasted for months and almost drove me to suicide. What s...  Read Full »


Dr. Anil Kumar Kumawat

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand and empathize you. During a panic attack or any stress, our adrenaline level is so high. This is the hormone for fight and flight and to relieve from this condition, Clonazepam acts as a relaxing agent. This is normal for any person and this medicine...  Read Full »

I am suffering from severe health anxiety and panic disorder.please help me to stay calm.

Query: Hello doctor, I hope you can help me with my anxiety. I am a 35-year-old female who has severe health anxiety and panic disorder with agoraphobia. I have been doing good until this past month. Then, I got sick and had a fever. My heart rate was high during the time of fever. I became extremely an...  Read Full »


Dr. Ilir Sharka

Cardiologist

Answer: Hello, Welcome to icliniq.com. I passed carefully through your medical history. Considering your clinical symptoms and performed medical test I would explain as follows: Your heart rate increase recently is defined by your condition of high body temperature and systemic inflammation response. Usu...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.